On the property of homothetic mean value on periodically perforated domains

P.I. Kogut (Dnipropetrovsk National University), https://orcid.org/0000-0003-1593-0510
T.N. Rudyanova (Dnipropetrovsk State Finance Academy), https://orcid.org/0000-0002-8685-4132

Abstract


We study boundary properties of one class of periodic functions as $$$\varepsilon \rightarrow 0$$$, where $$$\varepsilon$$$ is a period of periodically perforated domain. We show that their weak limit is the homothetic mean value of such functions.

Full Text:

PDF

References


Carbone L., De Arcangelis R. Unbounded functionals in the calculus of variations. Representation, relaxation, and homogenization, Chapman & Hall/CRC, New York, 2002.

Evans L.C., Gariepy R.F. Measure Theory and Fine Properties of Functions, CRC Press, Boca Raton, 1992.

Zhikov V.V. "On an extension of the method of two-scale convergence and its applications", Sbornik: Mathematics, 2000; 191(7): pp. 973-1014. doi:10.1070/SM2000v191n07ABEH000491

Zhikov V.V. "Homogenization of elasticity problems on singular structures", Izvestiia: Math., 2002; 66(2): pp. 299-365. doi:10.1070/IM2002v066n02ABEH000380

Zhikov V.V. "On two-scale convergence", Trudy sem. im. I.G. Petrovskogo, Moscow Univ., 2003; 23: pp. 149-187. (in Russian) doi:10.1023/B:JOTH.0000016052.48558.b4




DOI: https://doi.org/10.15421/240724

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2007 P.I. Kogut, T.N. Rudyanova

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU